Publication detail
On symmetrization of higher order jets
DOUPOVEC, M. MIKULSKI, W.
Czech title
O symetrizaci jetů vyššího řádu
English title
On symmetrization of higher order jets
Type
journal article - other
Language
en
Original abstract
We discuss geometric constructions transforming r-th order semiholonomic or nonholonomic jets into holonomic ones.
Czech abstract
Popisujeme geometrické konstrukce převádějící semiholonomní nebo neholonomní jety na holonomní jety.
English abstract
We discuss geometric constructions transforming r-th order semiholonomic or nonholonomic jets into holonomic ones.
Keywords in Czech
holonomní jety, semiholonomní jety, symetrizace, neholonomní jety
Keywords in English
holonomic jets, semiholonomic jets, symmetrization, nonholonomic jets
RIV year
2013
Released
04.12.2013
ISSN
1787-2405
Volume
14
Number
2
Pages from–to
495–502
Pages count
8
BIBTEX
@article{BUT103826,
author="Miroslav {Doupovec} and Wlodzimierz {Mikulski},
title="On symmetrization of higher order jets",
year="2013",
volume="14",
number="2",
month="December",
pages="495--502",
issn="1787-2405"
}